Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 39, NWS Little Rock, AR

May 20, 20156 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 20, 2015, 6:51 AM CDT for 6 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2015, 6:51 AM CDT (11:51 UTC)
Expired
May 20, 2015, 10:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 29 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:45 AM CDTFLASH FLOODSherwood, ARWATER OVER BROOKSWOOD ROAD IN SHERWOOD.
May 20, 8:15 AM CDTFLASH FLOODPine Bluff, ARSTREET FLOODING WAS REPORTED IN PINE BLUFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 11.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WGUS54 KLZK 201151
FFWLZK
ARC053-059-069-085-119-125-201500-
/O.NEW.KLZK.FF.W.0039.150520T1151Z-150520T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 AM CDT WED MAY 20 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  LONOKE COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1000 AM CDT

* AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES 1 TO
  2 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE
  PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS
  LIKELY TO CONTINUE. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  SHERIDAN...           PINE BLUFF...         N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  MALVERN...            LONOKE...
  LITTLE ROCK AFB...    JACKSONVILLE...      
  DOWNTOWN LITTLE ROCK...                     CABOT...
  BRYANT...             BENTON...             WARD...
  WRIGHTSVILLE...       WHITE HALL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3412 9173 3416 9208 3427 9225 3425 9279
      3438 9293 3482 9241 3506 9198 3504 9195
      3505 9193 3496 9180 3492 9180 3492 9174
      3490 9171

$$

65

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:17 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 20, 4:17 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 AM CDT WED MAY 20 2015

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT

AN AREA OF SHOWERS AND THUNDERSTORMS HAS CONTINUED TO PUSH EASTWARD
AND INTO THE AREA DURING THE OVERNIGHT HOURS. SO FAR RAINFALL RATES
EXCEEDING ONE TO TWO INCHES PER HOUR HAVE BEEN SEEN ACROSS WESTERN
PORTIONS OF THE CWA. HRRR...ARW...NMM HAVE ALL HAD A GOOD HANDLE ON
THE SYSTEM TONIGHT AND DO AGREE THAT THE SYSTEM WILL WEAKEN BY
MIDMORNING. DO BELIEVE SOME DRIER AIR WILL FILTER INTO WESTERN
ARKANSAS...BUT AT THIS TIME ONLY THE HRRR COMPLETELY DRIES THINGS
OUT DURING THE AFTERNOON HOURS. DID CONTINUE WITH CHANCE POPS DURING
THE AFTERNOON HOURS FOR MUCH OF THE CWA...BUT THIS WILL NEED TO
CONTINUE TO BE MONITORED AND UPDATED AS NEEDED.

FRONT IS EXPECTED TO CLEAR THE STATE BY 00Z AND WILL CONTINUE TO
PUSH SOUTH AND REMAIN ACROSS LOUISIANA. FOR THE MOST PART...THURSDAY
WILL REMAIN DRY FOR MUCH OF THE STATE...WITH SOME PRECIP CHANCES
REMAINING ACROSS SOUTHERN ARKANSAS. HIGH PRESSURE WILL BUILD IN
BRIEFLY BEFORE PRECIPITATION CHANCES RETURN TO THE FORECAST ON
FRIDAY. MODELS HAVE COME IN BETTER AGREEMENT WITH THE PRECIP ON
FRIDAY...BUT IT LOOKS LIKE PRECIPITATION CHANCES WILL REMAIN
GENERALLY ACROSS WESTERN ARKANSAS. UNSETTLED WEATHER WILL CONTINUE
THROUGH THE WEEKEND WITH A LONGWAVE TROUGH ACROSS THE WESTERN CONUS.

&&

.LONG TERM...SUNDAY THROUGH TUESDAY

MODEL DATA THIS MRNG CONT TO INDC AN UNSETTLED WX PATTERN WL PERSIST
ACRS THE REGION TO CLOSE OUT THE HOLIDAY WEEKEND. AN UPR RDG WL SET
UP OVR THE SOUTHEASTERN STATES...RESULTING IN A SWLY FLOW ALOFT ACRS
AR. A SERIES OF IMPULSES WL TRACK NEWD AND BRING CONTD CHCS OF
SHRA/TSRA EACH DAY. KEPT POPS IN THE CHC CAT FOR NOW AS TIMING OF
EACH SHRTWV WL RMN DIFFICULT THIS FAR IN ADVANCE. HVY RAIN POTENTIAL
WL ALSO BE A CONCERN THRU THE PD...ALONG WITH THE CONTD THREAT OF
FLOODING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  52  68  51 /  70  30  10  10
CAMDEN AR         86  63  73  59 /  70  40  20  10
HARRISON AR       70  49  66  50 /  70  20  10  10
HOT SPRINGS AR    83  62  71  56 /  70  30  20  10
LITTLE ROCK   AR  81  60  71  56 /  70  30  20  10
MONTICELLO AR     85  63  71  57 /  70  30  20  10
MOUNT IDA AR      83  59  70  54 /  70  30  20  10
MOUNTAIN HOME AR  67  49  68  51 /  70  20  10  10
NEWPORT AR        70  52  67  51 /  70  40  10  10
PINE BLUFF AR     83  61  70  56 /  70  30  20  10
RUSSELLVILLE AR   80  58  71  55 /  70  20  20  10
SEARCY AR         76  57  69  51 /  70  40  10  10
STUTTGART AR      79  58  70  54 /  70  40  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...65 / LONG TERM...44
Hazardous weather outlook, May 20, 5:00 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED MAY 20 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED MAY 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING EASTWARD
ACROSS MUCH OF ARKANSAS THIS MORNING. ALTHOUGH THE CHANCES OF
ORGANIZED SEVERE WEATHER WILL REMAIN LOW...GUSTY WINDS AND SMALL
HAIL WILL ACCOMPANY SOME OF THE STRONGER STORMS. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE...INCREASING THE THREAT OF FLASH
FLOODING IN SOME AREAS.

THE ACTIVITY WILL GRADUALLY WEAKEN AND SHIFT EAST OF ARKANSAS BY
EARLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WE CAN EXPECT A BRIEF RESPITE IN THE UNSETTLED WEATHER PATTERN ON
THURSDAY INTO FRIDAY AS HIGH PRESSURE BUILDS INTO THE REGION.

THE AFOREMENTIONED HIGH PRESSURE SYSTEM EVENTUALLY SHIFT EAST OF
ARKANSAS LATER ON FRIDAY. MEANWHILE...A NEW STORM SYSTEM WILL FORM
TO THE SOUTHWEST.

THE NEW SYSTEM WILL BE SLOWED BY A STRENGTHENING UPPER RIDGE TO THE
EAST...ALLOWING MOISTURE TO BUILD FROM KANSAS TO TEXAS.
EVENTUALLY...THIS MOISTURE IS EXPECTED TO WORK INTO THE AREA OVER
THE WEEKEND. PRECIPITATION CHANCES WILL GO UP...AND RAIN COULD BE
HEAVY AT TIMES.

THIS POTENTIAL HEAVY RAIN EVENT WILL BE MONITORED CLOSELY. THE
GROUND IS NEARLY SATURATED AND RIVERS ARE RUNNING HIGH. IF THE EVENT
MATERIALIZES...FLASH FLOODING AND MORE RIVER FLOODING WILL BECOME
CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Special weather statement, May 20, 3:38 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CDT WED MAY 20 2015

ARZ031-038-039-041>043-200925-
CONWAY AR-GARLAND AR-MONTGOMERY AR-PERRY AR-SALINE AR-YELL AR-
338 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YELL...EXTREME
NORTHWESTERN SALINE...WESTERN PERRY...MONTGOMERY...WESTERN GARLAND
AND EXTREME SOUTHWESTERN CONWAY COUNTIES UNTIL 430 AM CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
DANVILLE TO 7 MILES SOUTHEAST OF FOURCHE VALLEY TO 5 MILES EAST OF
MUDDY CREEK WMA TO 3 MILES NORTH OF MAULDIN TO 5 MILES WEST OF
MIMOSA...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             LAKE OUACHITA...      DANVILLE...
  PLAINVIEW...          PETIT JEAN RIVER WMA...
  OLA...                NORMAN...             NIMROD LAKE...
  MIMOSA...             MEYERS...             MAULDIN...
  LENA LNDG REC AREA... LAKE OUACHITA SP...   GAP CREEK REC AREA...
  WING...               WASHITA...            SUNLIGHT BAY PARK...
  STORY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3512 9294 3490 9289 3477 9304 3463 9315
      3445 9328 3443 9390 3465 9374 3477 9365
      3486 9351 3505 9348
TIME...MOT...LOC 0839Z 266DEG 31KT 3502 9340 3486 9339
          3478 9353 3463 9363 3448 9379

44
Special weather statement, May 20, 4:20 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 AM CDT WED MAY 20 2015

ARZ031-038-039-041>044-054-201005-
CONWAY AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PERRY AR-PULASKI
AR-SALINE AR-YELL AR-
420 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...NORTHWESTERN
SALINE...EXTREME NORTHWESTERN PULASKI...PERRY...EASTERN MONTGOMERY...
EXTREME NORTHERN HOT SPRING...GARLAND AND SOUTHWESTERN CONWAY
COUNTIES UNTIL 500 AM CDT...

AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PETIT JEAN
RIVER WMA TO 6 MILES SOUTH OF NIMROD LAKE TO 2 MILES SOUTH OF LENA
LNDG REC AREA TO 5 MILES WEST OF MEYERS...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PERRYVILLE...         MORRILTON...          LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS VILLAGE...
  HOT SPRINGS...        PINEY...              WILLIAMS JUNCTION...
  SEQUOYA PARK...       ROCKWELL...
  PETIT JEAN STATE PARK...
  PETIT JEAN RIVER WMA...                     PERRY...
  OPPELO...             OLA...                NIMROD LAKE...
  MOUNTAIN PINE...      MEYERS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3516 9271 3491 9264 3468 9269 3442 9295
      3442 9353 3465 9331 3488 9327 3507 9329
TIME...MOT...LOC 0920Z 266DEG 31KT 3506 9319 3488 9316
          3463 9322 3447 9341

44
Special weather statement, May 20, 5:01 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 AM CDT WED MAY 20 2015

ARZ022-031-032-038-039-042>044-054-055-201045-
CONWAY AR-FAULKNER AR-GARLAND AR-GRANT AR-HOT SPRING AR-PERRY AR-POPE
AR-PULASKI AR-SALINE AR-YELL AR-
501 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
SALINE...WESTERN PULASKI...EXTREME SOUTHEASTERN POPE...EASTERN
PERRY...NORTHEASTERN HOT SPRING...NORTHWESTERN GRANT...SOUTHEASTERN
GARLAND...SOUTHWESTERN FAULKNER AND SOUTHERN CONWAY COUNTIES UNTIL
545 AM CDT...

AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PETIT JEAN
STATE PARK TO 2 MILES NORTH OF LAKE SYLVIA TO 4 MILES SOUTHEAST OF
LAKE WINONA TO 4 MILES EAST OF LAKE BALBOA TO 3 MILES SOUTHEAST OF
HOT SPRINGS...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     PERRYVILLE...
  MORRILTON...          MAUMELLE...           LAKE MAUMELLE...
  CONWAY...             BRYANT...             BENTON...
  LAKE CATHERINE...     WOOSTER...            WILLIAMS JUNCTION...
  TULL...               TRASKWOOD...          TOAD SUCK...
  SHANNON HILLS...      SEQUOYA PARK...       ROLAND...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 100 AND 133.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 151.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 3 AND 7.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3521 9243 3496 9231 3479 9229 3469 9232
      3441 9255 3440 9308 3463 9292 3478 9288
      3490 9290 3516 9302
TIME...MOT...LOC 1002Z 267DEG 30KT 3511 9289 3491 9279
          3478 9276 3465 9281 3448 9296

44
Special weather statement, May 20, 5:38 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 AM CDT WED MAY 20 2015

ARZ031>033-039-043>045-055-056-201125-
CONWAY AR-FAULKNER AR-GRANT AR-JEFFERSON AR-LONOKE AR-PERRY
AR-PULASKI AR-SALINE AR-WHITE AR-
538 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHEASTERN
SALINE...PULASKI...EXTREME NORTHEASTERN PERRY...NORTHWESTERN
LONOKE...NORTHWESTERN JEFFERSON...NORTHEASTERN GRANT...SOUTHERN
FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 630 AM CDT...

AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MENIFEE TO NEAR MAYFLOWER TO 2 MILES NORTH OF WEST LITTLE ROCK TO
NEAR OTTER CREEK TO NEAR HASKELL...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LITTLE ROCK AFB...    JACKSONVILLE...
  DOWNTOWN LITTLE ROCK...                     CONWAY...
  CABOT...              BRYANT...             BENTON...
  WRIGHTSVILLE...       WOOSTER...            VILONIA...
  TULL...               TRASKWOOD...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 115 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 171.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 19.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3523 9210 3497 9195 3483 9194 3470 9197
      3445 9215 3444 9269 3467 9255 3479 9252
      3495 9252 3519 9262
TIME...MOT...LOC 1038Z 267DEG 30KT 3514 9248 3495 9240
          3480 9239 3467 9244 3449 9260

44
Local storm report, May 20, 6:02 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     FLASH FLOOD      BATES                   34.90N 94.38W
05/20/2015                   SCOTT              AR   LAW ENFORCEMENT

            HWY 28 UNDERWATER WITH CAR SUBMERGED AND DRIVER STRANDED.

&&

65
Local storm report, May 20, 6:04 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     FLASH FLOOD      CAULKSVILLE             35.30N 93.87W
05/20/2015                   LOGAN              AR   LAW ENFORCEMENT

            WATER OVER THE ROAD ON HWY 22 NEAR CAULKSVILLE.

&&

65

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 1:54 AM CDTSpecial Weather StatementLZKLogan, Scott46 min
May 20, 2:38 AM CDTSpecial Weather StatementLZKScott, Yell47 min
May 20, 2:56 AM CDTFlash Flood WarningLZKPolk, Scott3 hr
May 20, 3:38 AM CDTSpecial Weather StatementLZKMontgomery, Perry, Yell47 min
May 20, 4:03 AM CDTFlash Flood WarningLZKLogan, Scott3 hr
May 20, 4:20 AM CDTSpecial Weather StatementLZKGarland, Perry45 min
May 20, 5:01 AM CDTSpecial Weather StatementLZKPulaski, Saline44 min
May 20, 5:38 AM CDTSpecial Weather StatementLZKFaulkner, Pulaski47 min
May 20, 5:43 AM CDTFlash Flood WarningLZKPope, Van Buren3 hr
May 20, 5:59 AM CDTFlash Flood WarningLZKGarland, Logan, Montgomery, Perry, Polk, Scott and 1 more3 hr
May 20, 6:14 AM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Van Buren, Yell3 hr
May 20, 8:19 AM CDTRiver Flood WarningLZKConway, Perry8 days
May 20, 8:30 AM CDTRiver Flood WarningLZKYell4 days
May 20, 8:37 AM CDTRiver Flood AdvisoryLZKFaulkner, Perry36 hr
May 20, 9:01 AM CDTRiver Flood WarningLZKClark, Hot Spring4 days
May 20, 9:07 AM CDTRiver Flood WarningLZKSaline54 hr
May 20, 4:34 PM CDTRiver Flood AdvisoryLZKJefferson, Lincoln36 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.